# SDR DL733021087

- Difficulty date: September 16, 2002
- Submitted: October 3, 2002
- Operation: Air carrier
- Aircraft: N305WA
- Make and model: Boeing 737347
- Aircraft serial: 23346
- Aircraft time: 47,447 hours, 32,233 cycles
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Fitting
- Part number: 6549925507
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON THE RT INBOARD LUG BORE ON THE HORIZONTAL STABILIZER CENTER SECTION UPPER FITTING.  THE BORE WAS OVERSIZED AND A REPAIR BUSHING INSTALLED.  THE DAMAGE WAS FOUND AT HMV.
